Regular Multiplicative Hyperrings

Authors

  • Reza Ameri University of Tehran
  • Ali Kordi University of Tehran

Keywords:

multiplicative hyperring, regular hyperring, fundamental relation, hyperidealregular element, idempotent

Abstract

We introduce and study regular multiplicative hyperrings, as a generalization of classical rings. Also, we use the fundamental relation ?
on a given regular multiplicative hyperring R and prove that the fundamental ring R=R/? of R is a regular ring.
Finally, we investigate the algebraic properties of M(R), the regular hyperideal of R, generated by all elements of R such that its generated hyperideals is regular.

Author Biographies

Reza Ameri, University of Tehran

Ali Kordi, University of Tehran

cover-Letter2

Downloads

How to Cite

Ameri, R., & Kordi, A. (2016). Regular Multiplicative Hyperrings. European Journal of Pure and Applied Mathematics, 9(4), 402–418. Retrieved from https://ejpam.com/index.php/ejpam/article/view/2553